MathSciNet Relay Station
MathSciNet bibliographic data
MR2105446 (2005i:20063) 20F55 (57M07)
Bahls, Patrick Strongly rigid even Coxeter groups. Spring Topology and Dynamical Systems Conference. Topology Proc. 28 (2004), no. 1, 19–54.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement